MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VOCSN-VC PRO, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the device's exhaled tidal volume (vte) levels were low.There was patient involvement associated with the reported event; however, there was no patient harm as a result of the reported issue.The patient was placed on their backup ventilator for support.No further details about the patient was provided.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it delivering low vte (exhaled tidal volume) was confirmed.Ventec replaced the external flow module (efm) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the efm.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key24561055
Report Number3013095415-2026-00104
Device Sequence Number21215176
Product Code CBK
UDI-Device Identifier00855573007433
UDI-Public(01)00855573007433(11)180801
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOCSN-VC PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age19 YR
Patient SexMale